Skip to Content

Can zyrtec stop swelling of the face?

Answers (1)

12 Apr 2012

It depends on what is causing the swelling. If the swelling is due to an allergic reaction Zyrtec may help, but sometimes the sedating antihistamines are better for this sort of allergic reaction.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What is the reason of body swelling all over from foot to face?

My wife, 41, suffered with a severe throat infection. She was prescribed with 'Accuzone Plus' injection for 3 days and thereafter ...

1 answer 28 Nov 2010

Has anyone experience swelling in the face using megace? I have! how do I get rid of it?? help!?

I am new to taking this medication and within finishing the 1st prescription i gain weight within weeks. Then my face started swelling and my ankles ...

1 answer 2 Dec 2010

Zyrtec-D 12 Hour - Should I take Zyrtec-D with cheratussin Guaifenesin/codeine?

My doctor prescribed cheratussin ac for coughing at night, also have sinus congestion which Zyrtec D was recommended. Have recently undergone surgury ...

1 answer 2 Dec 2010

How is it treated when you have an allergic reaction to an ace inhibitor like lisinopril(swelling of

... the lips and face)It is swelling of the lips and face. No difficulty breathing.Will a antihistamine help the side effects?

1 answer 23 Dec 2010

Saw doctor for swollen face, gums, possible tooth infection, L-Cheek is swollen twice its side?

Took one Levofolxacin 500 mg., face is still swelling and eye area is now swelling. it looks like I have fluid sac filling under it. Should I be ...

1 answer 23 Mar 2014